MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP
Model Number NIMBUS II FLEX
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dhr was reviewed, and the pump passed all previous tests.There are no previous complaints on this device.The pump was returned on 1/24/2024 and tested on 2/23/2024.The pump was tested with every step in it-004-wi-003 since the reported issue was unknown the results are below: the event log was reviewed, and it was found that there was an abrupt power off during an infusion.This is seen by the back to back log_event_on without a log_event_off on lines 30 and 31.Between them on lines 30 and 31.The pump then an 100 ml infusion and no other issues were found during testing.The reported unknown complaint is actually a power issue that was discovered during event log review.
 
Event or Problem Description
The original complaint had an unknown issue.However, the pump was returned on 1/24/2024 and tested on 2/23/2024.The evaluation finding was stated in section h10 of this mdr.

Brand Name
NIMBUS II FLEX AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key18784194
Report Number3011581906-2024-00201
Device Sequence Number15536981
Product Code FRN
UDI-Device Identifier00817170020093
UDI-Public00817170020093
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNIMBUS II FLEX
Device Catalogue NumberNIMBUS II FLEX
Device Lot Number210219600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown